MathSciNet Relay Station
MathSciNet bibliographic data
MR1610654 65M70
Zhang, Fa-yong Spectral and pseudospectral approximations in time for parabolic equations. J. Comput. Math. 16 (1998), no. 2, 107–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement